BibTeX records: Emran Tohidi

download as .bib file

@article{DBLP:journals/cma/AsgariTBT20,
  author    = {Z. Asgari and
               Faezeh Toutounian and
               Esmail Babolian and
               Emran Tohidi},
  title     = {An extended block Golub-Kahan algorithm for large algebraic and differential
               matrix Riccati equations},
  journal   = {Comput. Math. Appl.},
  volume    = {79},
  number    = {8},
  pages     = {2447--2457},
  year      = {2020},
  url       = {https://doi.org/10.1016/j.camwa.2019.11.010},
  doi       = {10.1016/j.camwa.2019.11.010},
  timestamp = {Wed, 27 May 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/cma/AsgariTBT20.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jcam/YangTMK20,
  author    = {Yin Yang and
               Emran Tohidi and
               Xiaohua Ma and
               Sujuan Kang},
  title     = {Rigorous convergence analysis of Jacobi spectral Galerkin methods
               for Volterra integral equations with noncompact kernels},
  journal   = {J. Comput. Appl. Math.},
  volume    = {366},
  year      = {2020},
  url       = {https://doi.org/10.1016/j.cam.2019.112403},
  doi       = {10.1016/j.cam.2019.112403},
  timestamp = {Thu, 20 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jcam/YangTMK20.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jcam/YangSBT20,
  author    = {Yin Yang and
               Fazlollah Soleymani and
               Mahdiar Barfeie and
               Emran Tohidi},
  title     = {A radial basis function - Hermite finite difference approach to tackle
               cash-or-nothing and asset-or-nothing options},
  journal   = {J. Comput. Appl. Math.},
  volume    = {368},
  year      = {2020},
  url       = {https://doi.org/10.1016/j.cam.2019.112523},
  doi       = {10.1016/j.cam.2019.112523},
  timestamp = {Thu, 20 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jcam/YangSBT20.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jcphy/YousefiNT20,
  author    = {Mohsen Hadadian Nejad Yousefi and
               Seyed Hossein Ghoreishi Najafabadi and
               Emran Tohidi},
  title     = {A new {WENO} based Chebyshev Spectral Volume method for solving one-
               and two-dimensional conservation laws},
  journal   = {J. Comput. Phys.},
  volume    = {403},
  year      = {2020},
  url       = {https://doi.org/10.1016/j.jcp.2019.109055},
  doi       = {10.1016/j.jcp.2019.109055},
  timestamp = {Wed, 19 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jcphy/YousefiNT20.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/corr/abs-2005-08123,
  author    = {Yu Huang and
               Mohammad Khorsand Zak and
               Emran Tohidi},
  title     = {A class of multiplicative splitting iterations for solving the continuous
               Sylvester equation},
  journal   = {CoRR},
  volume    = {abs/2005.08123},
  year      = {2020},
  url       = {https://arxiv.org/abs/2005.08123},
  archivePrefix = {arXiv},
  eprint    = {2005.08123},
  timestamp = {Fri, 22 May 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/corr/abs-2005-08123.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jcam/HosseinpourNT19,
  author    = {Soleiman Hosseinpour and
               Alireza Nazemi and
               Emran Tohidi},
  title     = {M{\"{u}}ntz-Legendre spectral collocation method for solving
               delay fractional optimal control problems},
  journal   = {J. Comput. Appl. Math.},
  volume    = {351},
  pages     = {344--363},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.cam.2018.10.058},
  doi       = {10.1016/j.cam.2018.10.058},
  timestamp = {Thu, 20 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jcam/HosseinpourNT19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/symmetry/HuangSMTGTS19,
  author    = {Yu Huang and
               Mohammad Hadi Noori Skandari and
               Fatemeh Mohammadizadeh and
               Hojjat Ahsani Tehrani and
               Svetlin Georgiev Georgiev and
               Emran Tohidi and
               Stanford Shateyi},
  title     = {Space-Time Spectral Collocation Method for Solving Burgers Equations
               with the Convergence Analysis},
  journal   = {Symmetry},
  volume    = {11},
  number    = {12},
  pages     = {1439},
  year      = {2019},
  url       = {https://doi.org/10.3390/sym11121439},
  doi       = {10.3390/sym11121439},
  timestamp = {Wed, 22 Jan 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/symmetry/HuangSMTGTS19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/cma/SinghPST18,
  author    = {Somveer Singh and
               Vijay Kumar Patel and
               Vineet Kumar Singh and
               Emran Tohidi},
  title     = {Application of Bernoulli matrix method for solving two-dimensional
               hyperbolic telegraph equations with Dirichlet boundary conditions},
  journal   = {Comput. Math. Appl.},
  volume    = {75},
  number    = {7},
  pages     = {2280--2294},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.camwa.2017.12.003},
  doi       = {10.1016/j.camwa.2017.12.003},
  timestamp = {Mon, 17 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/cma/SinghPST18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/cma/ZogheibT18,
  author    = {Bashar Zogheib and
               Emran Tohidi},
  title     = {Modal Hermite spectral collocation method for solving multi-dimensional
               hyperbolic telegraph equations},
  journal   = {Comput. Math. Appl.},
  volume    = {75},
  number    = {10},
  pages     = {3571--3588},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.camwa.2018.02.018},
  doi       = {10.1016/j.camwa.2018.02.018},
  timestamp = {Mon, 17 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/cma/ZogheibT18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jcam/RzadkowskiT18,
  author    = {Grzegorz Rzadkowski and
               Emran Tohidi},
  title     = {A fourth order product integration rule by using the generalized Euler-Maclaurin
               summation formula},
  journal   = {J. Comput. Appl. Math.},
  volume    = {335},
  pages     = {334--348},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.cam.2017.12.017},
  doi       = {10.1016/j.cam.2017.12.017},
  timestamp = {Thu, 20 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jcam/RzadkowskiT18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/amc/SinghPST17,
  author    = {Somveer Singh and
               Vijay Kumar Patel and
               Vineet Kumar Singh and
               Emran Tohidi},
  title     = {Numerical solution of nonlinear weakly singular partial integro-differential
               equation via operational matrices},
  journal   = {Appl. Math. Comput.},
  volume    = {298},
  pages     = {310--321},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.amc.2016.11.012},
  doi       = {10.1016/j.amc.2016.11.012},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/SinghPST17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/amc/ZogheibT16,
  author    = {Bashar Zogheib and
               Emran Tohidi},
  title     = {A new matrix method for solving two-dimensional time-dependent diffusion
               equations with Dirichlet boundary conditions},
  journal   = {Appl. Math. Comput.},
  volume    = {291},
  pages     = {1--13},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.amc.2016.06.023},
  doi       = {10.1016/j.amc.2016.06.023},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/ZogheibT16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/na/AhmadTC16,
  author    = {Fayyaz Ahmad and
               Emran Tohidi and
               Juan A. Carrasco},
  title     = {A parameterized multi-step Newton method for solving systems of nonlinear
               equations},
  journal   = {Numer. Algorithms},
  volume    = {71},
  number    = {3},
  pages     = {631--653},
  year      = {2016},
  url       = {https://doi.org/10.1007/s11075-015-0013-7},
  doi       = {10.1007/s11075-015-0013-7},
  timestamp = {Sat, 25 Apr 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/na/AhmadTC16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/cma/AhmadTUC15,
  author    = {Fayyaz Ahmad and
               Emran Tohidi and
               Malik Zaka Ullah and
               Juan A. Carrasco},
  title     = {Higher order multi-step Jarratt-like method for solving systems of
               nonlinear equations: Application to PDEs and ODEs},
  journal   = {Comput. Math. Appl.},
  volume    = {70},
  number    = {4},
  pages     = {624--636},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.camwa.2015.05.012},
  doi       = {10.1016/j.camwa.2015.05.012},
  timestamp = {Mon, 17 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/cma/AhmadTUC15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/cma/TohidiT14,
  author    = {Emran Tohidi and
               Faezeh Toutounian},
  title     = {Convergence analysis of Bernoulli matrix approach for one-dimensional
               matrix hyperbolic equations of the first order},
  journal   = {Comput. Math. Appl.},
  volume    = {68},
  number    = {1-2},
  pages     = {1--12},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.camwa.2014.05.007},
  doi       = {10.1016/j.camwa.2014.05.007},
  timestamp = {Mon, 17 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/cma/TohidiT14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jam/SoleymaniTSH14,
  author    = {Fazlollah Soleymani and
               Emran Tohidi and
               Stanford Shateyi and
               F. Khaksar Haghani},
  title     = {Some Matrix Iterations for Computing Matrix Sign Function},
  journal   = {J. Applied Mathematics},
  volume    = {2014},
  pages     = {425654:1--425654:9},
  year      = {2014},
  url       = {https://doi.org/10.1155/2014/425654},
  doi       = {10.1155/2014/425654},
  timestamp = {Sun, 02 Jun 2019 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/jam/SoleymaniTSH14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/amc/ToutounianT13,
  author    = {Faezeh Toutounian and
               Emran Tohidi},
  title     = {A new Bernoulli matrix method for solving second order linear partial
               differential equations with the convergence analysis},
  journal   = {Appl. Math. Comput.},
  volume    = {223},
  pages     = {298--310},
  year      = {2013},
  url       = {https://doi.org/10.1016/j.amc.2013.07.094},
  doi       = {10.1016/j.amc.2013.07.094},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/ToutounianT13.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/imamci/TohidiS13,
  author    = {Emran Tohidi and
               O. R. N. Samadi},
  title     = {Optimal control of nonlinear Volterra integral equations via Legendre
               polynomials},
  journal   = {{IMA} J. Math. Control {\&} Information},
  volume    = {30},
  number    = {1},
  pages     = {67--83},
  year      = {2013},
  url       = {https://doi.org/10.1093/imamci/dns014},
  doi       = {10.1093/imamci/dns014},
  timestamp = {Tue, 06 Jun 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/imamci/TohidiS13.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jam/TohidiEGS13,
  author    = {Emran Tohidi and
               Khalil Erfani and
               Mortaza Gachpazan and
               Stanford Shateyi},
  title     = {A New Tau Method for Solving Nonlinear Lane-Emden Type Equations via
               Bernoulli Operational Matrix of Differentiation},
  journal   = {J. Applied Mathematics},
  volume    = {2013},
  pages     = {850170:1--850170:9},
  year      = {2013},
  url       = {https://doi.org/10.1155/2013/850170},
  doi       = {10.1155/2013/850170},
  timestamp = {Sun, 02 Jun 2019 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/jam/TohidiEGS13.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/amc/BhrawyTS12,
  author    = {A. H. Bhrawy and
               Emran Tohidi and
               Fazlollah Soleymani},
  title     = {A new Bernoulli matrix method for solving high-order linear and nonlinear
               Fredholm integro-differential equations with piecewise intervals},
  journal   = {Appl. Math. Comput.},
  volume    = {219},
  number    = {2},
  pages     = {482--497},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.amc.2012.06.020},
  doi       = {10.1016/j.amc.2012.06.020},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/BhrawyTS12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/mcm/SoleymaniSLT12,
  author    = {Fazlollah Soleymani and
               Rajni Sharma and
               Xiaowu Li and
               Emran Tohidi},
  title     = {An optimized derivative-free form of the Potra-Pt{\'{a}}k method},
  journal   = {Math. Comput. Model.},
  volume    = {56},
  number    = {5-6},
  pages     = {97--104},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.mcm.2011.12.005},
  doi       = {10.1016/j.mcm.2011.12.005},
  timestamp = {Mon, 24 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/mcm/SoleymaniSLT12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics